MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2013

A case of erythema multiforme developing after levetiracetam therapy.

Yesilova Yavuz, Turan Enver, Sonmez Abdurahman, Ozardali Ilyas

Клинический случайПисьмо в редакциюПеревод пока не подготовлен

Аннотация

Erythema multiforme is a skin disease, which occurs particularly in the acral region, and is characterized by target-like erythematous macules and papules. Infections play an important role in the etiology of erythema multiforme. Other causes include drugs, vaccination, and hematological malignancies. Half of all cases may not have an identifiable etiology. This article presents a male patient who developed erythema multiforme as a result of levetiracetam use for epilepsy.

Для цитирования: Yesilova Yavuz, Turan Enver, Sonmez Abdurahman, Ozardali Ilyas. A case of erythema multiforme developing after levetiracetam therapy.. Dermatology online journal. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.